# SDR AMTA200501034

- Difficulty date: November 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1400-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DOOR SILL CORROSION AROUND NUTPLATES 1400-1460.  REMOVED FITTING, CLEANED CORROSION, TREATED, REINSTALLED. (K)
